MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY
Model Number 10706
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter break occurred.An angiojet spiroflex was used for a thrombectomy procedure.However, it was noted that the device was cracked and started leaking and dripping.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet spiroflex catheter.The pump assembly, effluent/supply line, shaft, tip and spike line were visually examined for damage or any irregularities.The shaft showed 3 kinks.The kinks were located 34cm, 65.5cm, and 112.5cm from the tip.Functional testing was competed.The pump and device were inserted into the ultra drive unit console.The device was run for a period of 120 seconds in the thrombectomy mode.The devices pressure was within the normal range.Leaks were noticed from the kinked area of the device.No failures or error codes were noticed during the testing.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
ANGIOJET SPIROFLEX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11150539
Report Number2134265-2021-00101
Device Sequence Number3920242
Product Code MCX
UDI-Device Identifier08714729889380
UDI-Public08714729889380
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2021
Device Model Number10706
Device Catalogue Number10706
Device Lot Number0024375791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 12/31/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1